# SDR AALA202410039595

- Difficulty date: October 1, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 45,139 hours, 5,297 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DUE TO REPORTED S.O.F., PERFORM S.O.F. INITIAL TROUBLESHOOTING J/C 72L00021001. ACCOMPLISHED J/C 72L00021001 FOUND RH LOWER RECIRCULATION FAN HARD TO MOVE AND WITH BURNING SMELLING DUE TO FRICTION. REPLACED RH LOWER RECIRCULATION FAN IAW AMM 21-25-07
